A note on the Schur-finiteness of linear sections
Author(s)Trigo Neri Tabuada, Goncalo Jorge
MetadataShow full item record
Making use of the recent theory of noncommutative motives, we prove that Schur-finiteness in the setting of Voevodsky’s mixed motives is invariant under homological projective duality. As an application, we show that the mixed motives of smooth linear sections of certain (Lagrangian) Grassmannians, spinor varieties, and determinantal varieties, are Schur-finite. Finally, we upgrade our applications from Schur-finiteness to Kimura-finiteness.
Mathematical Research Letters
International Press of Boston
Tabuada, Gonçalo. “A Note on the Schur-Finiteness of Linear Sections.” Mathematical Research Letters 25, 1 (2018): 237–53
Author's final manuscript